Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello and thank you for your question.
What dosage are you taking at 1/2 tablet? And did your prescribing doctor tell you to start taking the whole tablet after 7 days? I can then help you better with this info. thanks
Okay, thank you for the additional information.
You can go ahead and take the tablet or 100mg then and see how you feel on that dosage. It should make a significant difference in your depression symptoms. However, it will take more than a day or two and will be closer to one to two weeks before you will feel the effect of this higher dosage.
It's always a good idea to check back with your doctor and allow her to monitor how you are doing on this medication. Even though she is your primary physician, they are typically very used to prescribing antidepressants and understanding dosages, etc. Depression is very common and also very treatable. The fact that you are feeling much better on 50mg, would typically mean that you will feel even better on 100mg. But if you start to notice any side effects at that level, then do contact your doctor. It's about a mid-level dosage of sertraline, so you should be just fine. Best wishes to you...please click ACCEPT button for this answer, and feel free to continue discussion even after clicking accept. Thank you.